# SDR W7NR9900002

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1061096114
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, E, F

## Discrepancy

LAS - FLT 518 - NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED.  ACCOMPLISHED ENGINE OVERHEAT CHECKLIST.  ACCOMPLISHED ENGINE FIRE SEVERE DAMAGE OR SEPARATION CHECKLIST.  USED BOTH FIRE EXTINGUISHERS.  REMOVED AND REPLACED BOTH ENGINE FIRE BOTTLES IAW MM 26-21-11.  INSPECTED ENGINE FOR FIRE SCORCHING, OVERHEATING, AND HOT DUCT PROBLEMS.  NO INDICATIONS OF OVERHEAT CONDITIONS.  INSPECTED FIRE LOOP AND FOUND ELEMENT GROUNDED TO SHIELD.  REMOVED CENTER CONDUCTOR AWAY FROM SHIELD.  CHECKED GOOD PER MM 26-11-0.  AIRCRAFT RETURNED TO SERVICE.  (X)
